# SDR SWAA2017061314319

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 67,955 hours, 41,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW BEADED WEB CRACKED AT BS 665, RBL 43.  REPAIRED WEB IAW EA.
